research centers


Search results: Found 17

Listing 1 - 10 of 17 << page
of 2
>>
Sort by

Article
On Fuzzy Normed Spaces

Author: Jehad R. Kider
Journal: Engineering and Technology Journal مجلة الهندسة والتكنولوجيا ISSN: 16816900 24120758 Year: 2011 Volume: 29 Issue: 9 Pages: 1790-1795
Publisher: University of Technology الجامعة التكنولوجية

Loading...
Loading...
Abstract

In this paper we introduce a new definition of a fuzzy normed space (to the bestof our knowledge) then the related concepts such as fuzzy continuous,convergence of sequence of fuzzy points and Cauchy sequence of fuzzy points arediscussed in details.


Article
Completion of Fuzzy Normed Spaces

Author: Jehad R.Kider
Journal: Engineering and Technology Journal مجلة الهندسة والتكنولوجيا ISSN: 16816900 24120758 Year: 2011 Volume: 29 Issue: 10 Pages: 2004-2012
Publisher: University of Technology الجامعة التكنولوجية

Loading...
Loading...
Abstract

In this paper we recall the definition of fuzzy normed space. Much attention is paid to the concept of completeness a property which a fuzzy normed space may or may not have. We prove that for a fuzzy normed space there is always a competition. Also we study the relation between ordinary normed space and fuzzy normed space.


Article
On The Completeness Of The Cartesian Product Of Two Complete fuzzy metric spaces

Author: Jehad R. kider
Journal: Al-Mustansiriyah Journal of Science مجلة علوم المستنصرية ISSN: 1814635X Year: 2012 Volume: 23 Issue: 5 Pages: 201-208
Publisher: Al-Mustansyriah University الجامعة المستنصرية

Loading...
Loading...
Abstract

In this paper we prove that the Cartesian product of two complete fuzzy metric spaces is again a complete fuzzy metric space .Key Words : Fuzzy metric space , Cartesian product , Cauchy sequence , Complete fuzzy metric space .

في هذا البحث برهنا الضرب الديكارتي لفضائيين متريين ضبابيين متكاملين هو فضاء متري ضبابي متكامل .

Keywords


Article
Completeness of the Cartesian Product of Two Complete Fuzzy Normed Spaces
الكمال لحاصل الضرب الديكارتي لفضائيين قياسيين ضبابيين كاملين

Author: Jehad R. Kider
Journal: Engineering and Technology Journal مجلة الهندسة والتكنولوجيا ISSN: 16816900 24120758 Year: 2013 Volume: 31 Issue: 3 Part (B) Scientific Pages: 310-315
Publisher: University of Technology الجامعة التكنولوجية

Loading...
Loading...
Abstract

In this paper it was proved that the Cartesian product of two fuzzy normed spaces is a fuzzy normed space then it was proved that the Cartesian product of two complete fuzzy normed spaces is again a complete fuzzy normed space.

في هذا البحث برهنا ان الضرب الديكارتي لفضائيين قياسيين ضبابيين هو فضاء قياسي ضبابي ثم بعد ذلك برهناحاصل الضرب الديكارتي لفضائيين قياسيين ضبابيين كاملين هو فضاء قياسي ضبابي كامل .


Article
Completeness of Hausdorff Standard Fuzzy Metric Spaces

Author: Jehad R.Kider
Journal: Al-Mustansiriyah Journal of Science مجلة علوم المستنصرية ISSN: 1814635X Year: 2014 Volume: 25 Issue: 3 Pages: 85-98
Publisher: Al-Mustansyriah University الجامعة المستنصرية

Loading...
Loading...
Abstract

In this paper we introduce the definition of standard fuzzy metric spaces then we discuss several properties of this space after some illustrative examples where given. Then we define the fuzzy distance between a compact set and a point as introduction to define the fuzzy distance between two compact sets. Here we propose a method to construct a Hausdorff standard fuzzy metric on the set of the nonempty compact subsets of a given standard fuzzy metric space. Finally we proved that if the given standard fuzzy metric space was complete then the Hausdorff standard fuzzy metric space is complete

في هذا البحث قدمنا تعريف الفضاء المتري الضبابي القياسي ثم ناقشنا عدة خواص لهذا الفضاء بعد ان قدمنا امثلة توضيحية لهذا الفضاء بعد ذلك عرفنا المسافة الضبابية بين مجموعة متراصة ونقطة بوصفها مقدمة لتعريف المسافة الضبابية بين مجموعتين متراصة , وهنا قدمنا طريقة لانشاء الفضاء المتري الضبابي القياسي الهاوسدورفي اخيرا برهنا انه اذا كان الفضاء المتري الضبابي القياسي المعطى كامل عندئذ يكون الفضاء المتري الضبابي القياسي الهاوسدورفي كامل

Keywords


Article
Fuzzy Hilbert Spaces
فضاءات هلبرت الضبابية

Authors: Jehad R.Kider --- Ragahad Ibrahaim Sabre
Journal: Engineering and Technology Journal مجلة الهندسة والتكنولوجيا ISSN: 16816900 24120758 Year: 2010 Volume: 28 Issue: 9 Pages: 1816-1824
Publisher: University of Technology الجامعة التكنولوجية

Loading...
Loading...
Abstract

we introduce the definition of afuzzy inner product space and discuss someproperties of this space,and we use the definition of fuzzy inner product space tointroduced anew definitions such that the definition of fuzzy Hilbert space ,Fuzzyconvergence, ,Fuzzy complete,and we studied the relation between ordinary innerproduct space and fuzzy inner product space.

قدمنا تعريف الضرب الداخلي الضبابي وناقشنا بعض الخصائص المتعلقة بهذا الفضاءواستخدمنا تعريف الضرب الداخلي الضبابي لتقديم تعاريف جديدة مثلآ تعريف فضاء هلبرتالضبابي , التقارب الضبابي, التام الضبابي وقمنا بدراسة العلاقة بين فضاء الضرب الداخليالاعتيادي وفضاء الضرب الداخلي الضبابي.


Article
Fuzzy Bounded and Continuous Linear Operators on Standard Fuzzy Normed Spacesa
المؤثرات الخطية المستمرة و المقيدة ضبابيا على الفضاءات القياس الضبابية القياسية

Authors: Jehad R. Kider --- Rami M. Jameel
Journal: Engineering and Technology Journal مجلة الهندسة والتكنولوجيا ISSN: 16816900 24120758 Year: 2015 Volume: 33 Issue: 2 Part (B) Scientific Pages: 178-185
Publisher: University of Technology الجامعة التكنولوجية

Loading...
Loading...
Abstract

In this paper we introduce the definition of standard fuzzy normed space, then we discuss several properties after we give an example to illustrate this notion. Then we define F-bounded operator as an introduction to define a standard fuzzy norm of an operator and if T is a linear operator from standard fuzzy normed space X into a standard fuzzy normed space Y we prove that T is continuous if and only if T is F-bounded.

في هذا البحث قدمنا تعريف فضاء القياس الضبابي القياسي ثم ناقشنا عدة خواص بعد ان اعطينا مثالا لتوضيح هذا المفهوم بعد ذلك عرفنا المؤثر المقيد ضبابيا كمقدمة لتعريف القياس الضبابي للمؤثرات و اذا كانت T هي مؤثر خطي من فضاء القياس الضبابي القياسي X الى فضاء القياس الضبابي القياسي اخر Y برهنا ان T تكون مستمرة اذا و فقط اذا كانت مقيدة ضبابيا.


Article
Continuous and Uniform Continuous Mappings on a Standard Fuzzy Metric Spaces
الدوال المستمرة والدوال المنتظمة الاستمرارية على الفضاءات المترية الضبابية القياسية

Authors: Jehad R.Kider --- Zeina A.Hussain
Journal: Engineering and Technology Journal مجلة الهندسة والتكنولوجيا ISSN: 16816900 24120758 Year: 2014 Volume: 32 Issue: 6 Part (B) Scientific Pages: 1111-1119
Publisher: University of Technology الجامعة التكنولوجية

Loading...
Loading...
Abstract

In this paper we introduced the definition of standard fuzzy metric spaces then we discussed several properties of this space after some illustrative examples are given. Then we defined a continuous mapping from standard fuzzy metric space (X,M_X,*) into a standard fuzzy metric space (Y,M_Y,*) after that we proved some basic theorems of a continuous mappings. Finally we defined uniformly continuous mapping from a standard fuzzy metric space (X,M_X,*) into a standard fuzzy metric space (Y,M_Y,*) then we proved several properties of uniformly continuous mapping.

في هذا البحث قدمنا تعريف الفضاء المتري الضبابي القياسي بعد ذلك ناقشنا عدة خواص لهذا الفضاء بعد أن أعطينا امثلة توضيحية . بعد ذلك عرفنا الدوال المستمرة من فضاء متري ضبابي قياسي (X,M_X,*) الى فضاء متري ضبابي قياسي أخر (Y,M_Y,*) ثم برهنا بعض المبرهنات الاساسية للدوال المستمرة واخيرا" عرفنا الدوال المستمرة المنتظمة من فضاء متري ضبابي قياسي ( (X,M_X,* الى فضاء متري ضبابي قياسي أخر (Y,M_Y,*) بعد ذلك برهنا عدة خواص للدوال المستمرة المنتظمة .


Article
Properties of fuzzy absolute value on R and Properties Finite Dimensional Fuzzy Normed Space

Authors: Jehad R. Kider --- Ahmed H. Ali
Journal: Iraqi Journal of Science المجلة العراقية للعلوم ISSN: 00672904/23121637 Year: 2018 Volume: 59 Issue: 2B Pages: 909-916
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

The first aim in this paper is to introduce the definition of fuzzy absolute value on the vector space of all real numbers R then basic properties of this space are investigated. The second aim is to prove some properties that finite dimensional fuzzy normed space have


Article
Properties of Compact fuzzy Normed Space

Authors: Jehad R. Kider --- Noor A. Kadhum
Journal: Journal of Al-Qadisiyah for Computer Science and Mathematics مجلة القادسية لعلوم الحاسوب والرياضيات ISSN: 20740204 / 25213504 Year: 2018 Volume: 10 Issue: 3 Pages: Math 27-34
Publisher: Al-Qadisiyah University جامعة القادسية

Loading...
Loading...
Abstract

In this paper we recall the definition of fuzzy norm then basic properties of fuzzynormed space is recalled after that we introduced the definition of compact fuzzynormed space. Then basic properties of compact fuzzy normed space is proved.

Listing 1 - 10 of 17 << page
of 2
>>
Sort by
Narrow your search

Resource type

article (17)


Language

English (16)


Year
From To Submit

2019 (3)

2018 (2)

2017 (2)

2015 (1)

2014 (2)

More...